Volume 2 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
Author Index – B
Baklouti, Ali
Welcome to the Tunisian Journal of Mathematics
Bakry, Dominique
The Markov sequence problem for the Jacobi polynomials and on the simplex
Balmer, Paul
Nilpotence theorems via homological residue fields
Barwick, Clark
Spectral Mackey functors and equivariant algebraic K-theory (II)
Ben Ayed, Mohamed
Finite dimensional reduction of a supercritical exponent equation
Blumberg, Andrew
G-symmetric monoidal categories of modules over equivariant commutative ring spectra
Bortz, Simon
Non-local self-improving properties : a functional analytic approach
Brenier, Yann
Geometric origin and various properties of the arctangential heat equation
Brereton, Justin
Almost Sure Local Well-Posedness for the Supercritical Quintic NLS
Breteaux, Sebastien
Quantum mean-field asymptotics and multiscale analysis
Bushnell, Colin
Tame multiplicity and conductor for local Galois representations